# SDR UALA2011062403123

- Difficulty date: June 23, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 87,063 hours, 13,868 cycles
- Engine: Pwa PW4060
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Part serial: 154
- Condition: Faulty
- Location: Window Deice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW MESSAGE DISPLAYED ON EICAS.  REPLACED WHCU 192 AFTER PERFORMING WINDOW ANTI-ICING TEST REF MM AND CHECKING RESISTANCES.  ALL WITHIN LIMITS PER MM.  ALL TESTS OKAY, NO FAULTS OR MESSAGES.
